# SDR DALA2023050403484

- Difficulty date: May 1, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N319DN
- Make and model: Airbus A321-211
- Aircraft serial: 7479
- Aircraft time: 17,955 hours, 8,278 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK +Y1292 LOC. FR 66 AT AFT GALLEY AREA. REPLACED SEAT TRACK Y1292 LOC. FR 66 AT AFT GALLEY AREA AS PER A321 SRM 51-72-11 AND DWG D53472904 RELEASE DATE: 02 MAR 21, ISSUE: G, MEASUREMENTS OF CORROSION WERE: L= 0.163 IN, W= 0.085 IN, D= 0.045 IN, TOOL USED: DIGITAL CALIPER, P/N: 500-752-20,S/N : B21038259, DUE DATE: 22 SEP 23 RII INSPECTION COMPLETE 1573882 (AE375QC) JOB COMPLETE. (LP# 2746978)
